Search Results

There are 792 results for: content related to: Power equivalence in structural equation modelling

  1. Comparing the regression slopes of independent groups

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 2, May 2010, Pages: 319–340, Marie Ng and Rand R. Wilcox

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711009X456845

  2. Interval estimates of weighted effect sizes in the one-way heteroscedastic ANOVA

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 1, May 2006, Pages: 97–111, E. Kulinskaya and R. G. Staudte

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X68174

  3. Examining change in maximal reliability for multiple-component measuring instruments

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 1, May 2005, Pages: 65–82, Tenko Raykov and Gregory R. Hancock

    Article first published online : 31 DEC 2010, DOI: 10.1348/000711005X38753

  4. Estimation of reliability for multiple-component measuring instruments in test–retest designs

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 2, November 2005, Pages: 285–299, Tenko Raykov and Spiridon Penev

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X38735

  5. Studying group and time invariance in maximal reliability for multiple-component measuring instruments via covariance structure modelling

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 2, November 2005, Pages: 301–317, Tenko Raykov

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X38591

  6. Standard errors in covariance structure models: Asymptotics versus bootstrap

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 397–417, Ke-Hai Yuan and Kentaro Hayashi

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X85896

  7. Latent variable models for partially ordered responses and trajectory analysis of anger-related feelings

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 1, May 2005, Pages: 117–143, Michel Meulders, Edward H. Ip and Paul De Boeck

    Article first published online : 31 DEC 2010, DOI: 10.1348/000711005X38555

  8. Ridge structural equation modelling with correlation matrices for ordinal and continuous data

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 1, February 2011, Pages: 107–133, Ke-Hai Yuan, Ruilin Wu and Peter M. Bentler

    Article first published online : 25 JAN 2011, DOI: 10.1348/000711010X497442

  9. Estimating the polychoric correlation from misclassified data

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 1, May 2008, Pages: 49–74, Choi-Fan Yiu and Wai-Yin Poon

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711006X131136

  10. On the modelling and estimation of attribute rankings with ties in the Thurstonian framework

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 3, November 2009, Pages: 507–527, Wai-Yin Poon and Liang Xu

    Article first published online : 11 JAN 2011, DOI: 10.1348/000711008X337703

  11. Bayesian estimation of semiparametric nonlinear dynamic factor analysis models using the Dirichlet process prior

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 1, February 2011, Pages: 69–106, Sy-Miin Chow, Niansheng Tang, Ying Yuan, Xinyuan Song and Hongtu Zhu

    Article first published online : 25 JAN 2011, DOI: 10.1348/000711010X497262

  12. Influence curves for factor loadings

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 2, November 2005, Pages: 345–358, C.W. Kwan and W. K. Fung

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X66923

  13. Generalized linear models with ordinally-observed covariates

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 275–300, Timothy R. Johnson

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X65762

  14. Non-linear structural equation models with correlated continuous and discrete data

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 2, May 2009, Pages: 327–347, Professor Sik-Yum Lee, Xin-Yuan Song, Jing-Heng Cai, Wing-Yee So, Ching-Wang Ma and Chung-Ngor Juliana Chan

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711008X292343

  15. Statistical modelling of network panel data: Goodness of fit

    British Journal of Mathematical and Statistical Psychology

    Volume 65, Issue 2, May 2012, Pages: 263–281, Michael Schweinberger

    Article first published online : 22 JUN 2011, DOI: 10.1111/j.2044-8317.2011.02022.x

  16. Accuracy in parameter estimation for ANCOVA and ANOVA contrasts: Sample size planning via narrow confidence intervals

    British Journal of Mathematical and Statistical Psychology

    Volume 65, Issue 2, May 2012, Pages: 350–370, Keke Lai and Ken Kelley

    Article first published online : 17 OCT 2011, DOI: 10.1111/j.2044-8317.2011.02029.x

  17. Statistical inference in generalized linear mixed models: A review

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 225–255, Francis Tuerlinckx, Frank Rijmen, Geert Verbeke and Paul De Boeck

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X79857

  18. Fitting the factor analysis model in ℓ1 norm

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 1, May 2005, Pages: 19–31, Nickolay T. Trendafilov

    Article first published online : 31 DEC 2010, DOI: 10.1111/j.2044-8317.2005.tb00313.x

  19. Constructing second-order accurate confidence intervals for communalities in factor analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 2, November 2008, Pages: 361–378, Masanori Ichikawa and Sadanori Konishi

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711007X204198

  20. Maximal reliability and power in covariance structure models

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 1, May 2006, Pages: 75–87, Spiridon. Penev and Tenko. Raykov

    Article first published online : 24 DEC 2010, DOI: 10.1348/000711005X68183